# SDR ASAA2013031994205

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,047 hours, 7,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK BLEED TRIP AT FL 400,  RESET ONCE, BLEED TRIP HAPPENED AGAIN, RESET A SECOND TIME, LIGHT STAYED OUT.   PERFORMED BLEED TRIP OFF LIGHT ON, FAULT ISOLATION IAW FIM TASK 36-10 TASK 801.  PREFORMED PRELIMINARY CHECKS, FAULT ISOLATION PROCEDURES AND REPAIR CONFIRMATION TASK.  NO DEFECTS NOTED.
